CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Rosenblat-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1981 | 1980 | 1979
Number of items: 3.

1981

Rosenblat, S. and Cohen, Donald S. (1981) Periodically Perturbed Bifurcation. II. Hopf Bifurcation. Studies in Applied Mathematics, 64 (2). pp. 143-175. ISSN 0022-2526. https://resolver.caltech.edu/CaltechAUTHORS:20200114-091820203

1980

Rosenblat, S. and Cohen, Donald S. (1980) Periodically Perturbed Bifurcation-1. Simple Bifurcation. Studies in Applied Mathematics, 63 (1). pp. 1-23. ISSN 0022-2526. https://resolver.caltech.edu/CaltechAUTHORS:20200114-090211610

1979

Cohen, Donald S. and Rosenblat, S. (1979) Multi-species interactions with hereditary effects and spatial diffusion. Journal of Mathematical Biology, 7 (3). pp. 231-241. ISSN 0303-6812. https://resolver.caltech.edu/CaltechAUTHORS:20200113-133330403

This list was generated on Tue Aug 11 22:28:56 2020 PDT.